# SDR 2006UALA01395

- Difficulty date: July 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 42,753 hours, 27,057 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Installed
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR EVAC SLIDE HAS SAFETY PIN INSTALLED, NOT REMOVED AFTER MAINTENANCE.  SAFETY PIN NOT REMOVED.  REMOVED SAFETY PIN.
